# SDR ASOA03414

- Difficulty date: September 4, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: BF50390901
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE EMERGENCY EXIT SIGN COVER AT ROW 11 A/B WAS FOUND MISSING.  MAINTENANCE LOCATED THE MISSING EMERGENCY EXIT SIGN COVER AND RE-INSTALLED IT AT ROW 11 A/B.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
